MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of internal medicine · 1980

Overdrive pacing in quinidine syncope and other long QT-interval syndromes.

DiSegni E, Klein H O, David D, Libhaber C, Kaplinsky E

Клинический случайСтатьяПеревод в очереди

Аннотация

Prolongation of QT interval is associated with repetitive paroxysm of a particular ventricular tachycardia. It is a typical complication of quinidine therapy but may occur in various other conditions. We used endocardial pacing in nine patients with prolongation of the QT interval who suffered from bouts of ventricular tachycardia and fibrillation. In six patients, the syndrome was due to quinidine and in three, to prenylamine. Acceleration of heart rate resulted in immediate suppression of all arrhythmias. Pacing was continued until the condition producing the QT prolongation disappeared. In one case, a permanent pacemaker was implanted, as the QT prolongation was congenital and permanent. The absolute QT interval was shortened by overdrive pacing from a mean value of 0.65 s to 0.50 s. The corrected QT interval remained prolonged (about 0.56 s). Thus, the arrhythmia was associated with the duration of the actual QT interval, and overdrive pacing was able to suppress it without shortening the corrected QT interval.

Для цитирования: DiSegni E, Klein H O, David D, Libhaber C, Kaplinsky E. Overdrive pacing in quinidine syncope and other long QT-interval syndromes.. Archives of internal medicine. 1980.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.